# SDR SIMA200129002

- Difficulty date: October 15, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N282AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 282
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3011151
- Part serial: 6703
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5036 - EVACUATION PATH LIGHTING WAS FOUND TO BE INOPERATIVE IN FORWARD CABIN.  REMOVED AND REPLACED EMERGENCY ESCAPE LIGHTING BATTERY PACK 3WLA IAW ATR 42 AMM.  OPERATIONALLY CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
